# SDR RJEF20150514001

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Engine: Iae V2524A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710202
- Part serial: 175K9M
- Condition: Unserviceable
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE FLIGHT TAI 457, THE PILOT REPORTED THE WEATHER RADAR INOPERATIVE DURING CRUISE.  CONSEQUENTLY, THE ACFT WAS RETURNED FOR MX.  THE ACFT WAS LANDED WITH NO INCIDENTS & AS REPORTED BY THE PILOT, WITH A LANDING WEIGHT OF 55.3 TONS.  THE WEATHER RADAR TRANSCEIVER WAS REPLACED IAW TSM 34-41-00-810-802-A & AMM 34-41-33 PB 401 WITH NO FAULTS.  PER LANDING PARAMETERS ON REPORT 15, NO OVERWEIGHT LANDING OCCURRED.  ONCE THE APPLICABLE MX ACTIONS WERE ACCOMPLISHED, THE ACFT WAS RETURNED TO SERVICE.
